# SDR DXTA2013082005482

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 5,355 hours, 4,160 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 0918
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 512 hours, 401 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT BRAKE DID AN INTERMITTENT GRAB. ON TAXI INTO PARKING AT SLOW SPEED THE LEFT BRAKE MADE A GRINDING NOISE AND GRABBED SUDDENLY.  FOUND LEFT BRAKE ROTORS EXTREMEMLY HARD TO ROTATE.  R & R LT BRAKE ASSEMBLY IAW MM 32-42-09.  OPS & LEAK AND TAXI CHECKED GOOD.
